Homeomorphic conjugates of Fuchsian groups.
Journal für die reine und angewandte Mathematik, Tome 391 (1988), pp. 1-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__391_153068,
author = {Pekka Tukia},
title = {Homeomorphic conjugates of {Fuchsian} groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--54},
year = {1988},
volume = {391},
zbl = {0644.30027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__391_153068/}
}
Pekka Tukia. Homeomorphic conjugates of Fuchsian groups.. Journal für die reine und angewandte Mathematik, Tome 391 (1988), pp. 1-54. http://geodesic.mathdoc.fr/item/JRAM_1988__391_153068/